ClinicaSpace.com
Clinical Research
News & Careers
 
Search the Site
    
 
Biotechnology and Pharmaceutical Channel Medical Device and Diagnostics Channel Clinical Research Channel BioSpace Collaborative    Job Seekers:  Register | Login           Employers:  Register | Login   
 News | News By Subject | News By Date | Search News
Get Our Industry eNewsletter FREE email:    
   

ACE Inhibitors Linked to Hallucinations in Elderly, University of Utah Study


2/7/2013 7:15:02 AM

Elderly patients with memory problems who suddenly have visual hallucinations may need to stop taking ACE inhibitors, researchers suggested. In four case studies, the hallucinations experienced by patients with various memory deficits disappeared after they discontinued lisinopril, an angiotensin-converting enzyme (ACE) inhibitor, reported John Doane, MD, and Barry Stults, MD, from the University of Utah Health Sciences Center in Salt Lake City.

Read at MedPageToday
 
 Read Article at  Related Companies  News Categories
   

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES